Volume 22, Number 3
Previous Issue Next Issue

Sergio Amat, Sonia Busquier & Vicente Candela

J. Comp. Math., 22 (2004), pp. 341-346

Preview Full PDF 135 1876 Abstract

Deren Han

J. Comp. Math., 22 (2004), pp. 347-360

Preview Full PDF 128 1954 Abstract

Xiao-hua Ding & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 361-370

Preview Full PDF 119 1897 Abstract

Li-shang Jiang & Min Dai

J. Comp. Math., 22 (2004), pp. 371-380

Preview Full PDF 121 1900 Abstract

Dong-song Li & Ming-zhu Liu

J. Comp. Math., 22 (2004), pp. 381-388

Preview Full PDF 128 1845 Abstract

Ji-jun Liu, Jin Cheng & G. Nakamura

J. Comp. Math., 22 (2004), pp. 389-402

Preview Full PDF 116 1873 Abstract

V. Anil Kumar & B. Vishnu

J. Comp. Math., 22 (2004), pp. 403-406

Preview Full PDF 131 1814 Abstract

Hou-de Han & Xin Wen

J. Comp. Math., 22 (2004), pp. 407-426

Preview Full PDF 121 1750 Abstract

Mu-sheng Wei

J. Comp. Math., 22 (2004), pp. 427-436

Preview Full PDF 123 1803 Abstract

Wen-bao Ai

J. Comp. Math., 22 (2004), pp. 437-446

Preview Full PDF 132 1776 Abstract

Cheng-jian Zhang & Geng Sun

J. Comp. Math., 22 (2004), pp. 447-456

Preview Full PDF 124 1899 Abstract

Zhong-qing Wang & Ben-yu Guo

J. Comp. Math., 22 (2004), pp. 457-474

Preview Full PDF 147 1901 Abstract

Chun-jia Bi & Li-kang Li

J. Comp. Math., 22 (2004), pp. 475-488

Preview Full PDF 121 1908 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard